Vol. 61, No. 6, 2016 · Contents

Michele Colturato:
Solvability of a class of phase field systems related to a sliding mode control problem

Lam Quoc Anh, Dinh Vinh Hien:
On well-posedness for parametric vector quasiequilibrium problems with moving cones

Nguyen Van Quang, Pham Tri Nguyen:
Strong laws of large numbers for sequences of blockwise and pairwise $m$-dependent random variables in metris spaces

Ahmad Makki:
On the viscous Allen-Cahn and Cahn-Hilliard systems with Willmore regularization

[Contents of Applications of Mathematics]